# SDR SWIA200718111

- Difficulty date: March 16, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 29,805 hours, 25,267 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS UPPER SEAT BACK PANEL IS CRACKED, DISCOVERED AT C-CHECK.  REPLACED PILOTS UPPER SEAT BACK PANEL P/N 1B3003-5R PER SRM 51-42-13.
